MAUDE Adverse Event Report: SOPHYSA PRESSIO® ICP & ICT MONITORING KIT, PARENCHYMAL TUNNELING; PRESSIO® ICP & ICT MONITORING KIT, PARENCHYMAL TUNNELING,

SOPHYSA PRESSIO® ICP & ICT MONITORING KIT, PARENCHYMAL TUNNELING; PRESSIO® ICP & ICT MONITORING KIT, PARENCHYMAL TUNNELING,
Model Number PSO-PTT
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
Catheter showed normal icp for some hours, but after x-ray the icp curve started to change and at the same time showed incredible values.Pressure gauge looked like it was sitting where it should.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Analysis: when first connected, the kt displays consistent values in the open air, reactive on contact with the membrane.After cleaning, the kt is tested in the open air for more than 24 h.Values remain consistent and stable.Conclusion: the returned catheter conforms to our specifications, with no display defects or erroneous values observed.

Brand Name
PRESSIO® ICP & ICT MONITORING KIT, PARENCHYMAL TUNNELING
Common Device Name
PRESSIO® ICP & ICT MONITORING KIT, PARENCHYMAL TUNNELING,
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
besançon, 25000
FR   25000
Manufacturer Contact
marion prud'homme
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key17037860
Report Number3001587388-2023-23083
Device Sequence Number7030532
Product Code GWM
UDI-Device Identifier03760124131765
UDI-Public(01)03760124131765(11)220930(17)270801
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PTT
Device Catalogue NumberPSO-PTT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/20/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown